# SDR ASAA2018062725225

- Difficulty date: June 27, 2018
- Submitted: June 28, 2018
- Operation: Air carrier
- Aircraft: N560AS
- Make and model: Boeing 737890
- Aircraft serial: 35179
- Aircraft time: 45,180 hours, 13,589 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Seal
- Part number: 3400018160
- Condition: Missing
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING FAN BLADE LUBE ON NR 1 ENG T/C 78472002, FOUND MISSING PLATFORM SEALS. GROUNDED - YES. REMOVED AND REPLACED ALL 24 FAN PLATFORMS ON NR 1 ENG (SN 894241) REF T/C 78472002.
